# SDR ASAA2012082292761

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,586 hours, 5,637 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 005678
- Condition: Inoperative
- Location: Flight Deck
- Part time: 17,599 hours, 5,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S CDU/MCDU BLANK AFTER ENGINE START.  ACFT GROUNDED.  R & R AND TESTED CAPTAINS CDU IAW MM 34-61-01.  TEST PASSED.  LOADED CDU OPS SOFTWARE.
